Symptoms are more pronounced now that the dosage has been increased and on days when I work extended hours and her water intake has been low without encouragement to keep fluid intake going.
2 Oct 2012
Yes, Lyrica can affect memory problems & by increasing the dosage would just make the memory problems more extreme.
You need to tell her to notify the Dr.
if the medication seems to help her medically the Dr. may just decrease the dosage or change her to Neurontin.
Neurontin works basically the same way but is made with some different medications. Best of luck, Kathy
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Mother has been on lamictal for approx 21/2 mths weaned off of dilantin. Her short term memory... has gotten terrible, from minute to minute she ...
5 answers • 10 Jul 2011
am being treated for polymyalgia, (second bout in past ten years) and was given steroids about a month ago, and short term memory has become ...
1 answer • 1 Aug 2011
My 44 year old daughter had a level 5 brain aneurysn 2 years ago and has short term memory and emotional outbursts. While she in on Vyvanse her ...
1 answer • 21 Dec 2011
ive been having serious problems with my medium to long term memory as well as retreiving information... i'm worried. Does anyone have the same ...
6 answers • 28 Jul 2014